# SDR I06B201207094671

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N386CH
- Make and model: Emb EMB-135ER
- Aircraft serial: 0467
- Aircraft time: 12,190 hours, 9,226 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW HEARD AN UNUSUAL NOISE ON GEAR RETRACTION FOLLOWING TAKEOFF, AND ELECTED TO MAKE A PRECAUTIONARY LANDING TO INVESTIGATE AT THE DEPARTURE AIRPORT.  PASSENGERS WERE DEPLANED, NOSE WHEEL ASSEMBLIES CHANGED WITH OVERHAULED UNITS AND A VERIFICATION FLIGHT CONDUCTED WITHOUT PASSENGERS ON BOARD.  THE CONDITION REMAINED.  THE AIRCRAFT STRUTS WERE SERVICED AND THE LANDING GEAR WAS LUBRICATED PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SUBSEQUENT VERIFICATION FLIGHT CONFIRMED THAT THE NOISE HAD BEEN ELIMINATED.
